# SDR FDEA201003040636

- Difficulty date: March 4, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N994410
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL AREA WITH EVIDENT OF CORROSION AT SUPPER RT EDGE OF FLANGE   BETWEEN RT BS 357 TO 365, RBL 20.50, WL 192.50. CORRODED ANGLE IN NOSE WHEEL WELL RH SIDE FROM BS 357 TO BS 365 REPLACED IAW   SRM 51-40-02 REV. 99.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
